# SDR ASAA11510416

- Difficulty date: September 25, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 18,680 hours, 5,875 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BATTERY DISCHARGE LIGHT ILLUMINATED DURING APU START DC AMPS SHOWED 295 AMPS AND 22 VOLTS LIGHT WENT OUT AFTER APU START.  GROUND FUNCTIONAL CHECK OF APU REF FIM49 45 00, OPS CHECK NORMAL.
